My cheek is swollen 48 hours after I received Novacaine. I have had a lot of dental work done and this has never happened. I got a root canal on the upper right side (I've had about 4 root canals) and of course he numbed it with Novacaine. When I left I waited for it to wear off and it did however my cheek remained swollen. I am taking anti-biotics and Advil. I have put ice on it several times and 2 days later, it is still swollen. I am so afraid I am permanently damaged. I called the dentist and they said it will go down but I am no seeing any results...at all! Please can someone tell me how long it will be swollen and what else I can do to get this down? As a side note, my tooth is fine, no swelling in the gums or anything so I don't think the swelling is from the tooth. I think it's from the Novacaine and I'm wondering if he hit a nerve and if this will be permenant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.